# SDR 08FDEA01566

- Difficulty date: April 25, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: A5724660600300
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE PANEL NR 612 DB HAS LANDING AREA INTERIOR LAMINATE WORN/TORN.  REPAIRED THE DAMAGED AREA BY APPLYING ALUMINUM FOIL IAW SRM 57-41-12. REMOVED & REATTACHED THE PANEL RESTRAINING CORDS REF AMM 57-41-41-4. PREPPED THE BONDING SURFACE FOR THE FOIL APPLICATION REF SRM 57-41-12. ALODINED THE SURFACE REF SRM 51-21-10. PRIMED THE SURFACE REF SRM 51-23-10.
